Research Repository

Browse by Author: Zhang, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Ma, L, Cai, J and Su, H (2019) Network-based fuzzy control for nonlinear Markov jump systems subject to quantization and dropout compensation. Fuzzy Sets and Systems, 371. pp. 96-109. ISSN 0165-0114

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Ma, L, Cai, J and Su, H (2018) Quantized Feedback Control of Fuzzy Markov Jump Systems. IEEE Transactions on Cybernetics. ISSN 2168-2267

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, Z, Cai, J and Su, H (2018) Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays. International Journal of Robust and Nonlinear Control, 28 (6). 2161 - 2171. ISSN 1049-8923

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, Z, Ma, L and Su, H (2018) H-infinity filtering for discrete-time switched fuzzy systems with randomly occurring time-varying delay and packet dropouts. Signal Processing, 143. 320 - 327. ISSN 0165-1684

Zhang, M, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, Z, Su, H and Ma, L (2017) Fuzzy model-based asynchronous H-infinity filter design of discrete-time Markov jump systems. Journal of the Franklin Institute, 354 (18). 8444 - 8460. ISSN 0016-0032

Chen, G, Wang, Z, Nghiem, LD, Li, X-M, Xie, Ming ORCID: 0000-0003-2729-9746, Zhao, B, Zhang, M, Song, J and He, T (2015) Treatment of shale gas drilling flowback fluids (SGDFs) by forward osmosis: membrane fouling and mitigation. Desalination, 366. 113 - 120. ISSN 0011-9164